2011年论文|
当前位置:首页 > 科研 > 学术论文 > 2011年论文
2011年教师发表论文
发表时间:2015-09-25 阅读次数:2013次
  1. Zhang, SH; Chen, JX; Closed geodesics and non-convexity in asymptotic Teichmuller spaces, ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG,81,2,2011
  2. Chen, M, On anti-pluricanonical systems of a'e-Fano 3-folds, SCIENCE CHINA-MATHEMATICS, 54, 8, 2011
  3. Chen, SX, A NONLINEAR LAVRENTIEV-BITSADZE MIXED TYPE EQUATION, ACTA MATHEMATICA SCIENTIA, 31, 6, 2011
  4. Chen, Wenbin; Gunzburger, Max; Hua, Fei; Wang, Xiaoming, A parallel robin-robin domain decomposition method for the stokes-darcy system, SIAM Journal on Numerical Analysis, Vol.49, No.3, 2011, 1064-1084
  5. Liu, B; Lu, WL; Chen, TP, Global almost sure self-synchronization of Hopfield neural networks with randomly switching connections, NEURAL NETWORKS, 24, 3, 2011
  6. Ding, Q; Xin, YL, On Chern's problem for rigidity of minimal hypersurfaces in the spheres, ADVANCES IN MATHEMATICS, 227, 1, 2011
  7. Ding, Q; Wang, W; Wang, YD, The Fukumoto-Moffatt's model in the vortex filament and generalized bi-Schrodinger maps, 375, 12, 2011
  8. Ding, Q; Wang, YD, GEOMETRIC KdV FLOWS, MOTIONS OF CURVES AND THE THIRD-ORDER SYSTEM OF THE AKNS HIERARCHY, INTERNATIONAL JOURNAL OF MATHEMATICS, 22, 7, 2011
  9. Ding, Q, The inverse mean curvature flow in rotationally symmetric spaces, CHINESE ANNALS OF MATHEMATICS SERIES B, 32, 1, 2011
  10. Dong, YX; Wei, SSW, On Vanishing Theorems for Vector Bundle Valued p-Forms and their Applications, COMMUNICATIONS IN MATHEMATICAL PHYSICS, 304, 2, 2011
  11. Yuxin Dong, Yingbo Han, On spacelike austere submanifolds in pseudo-Euclidean space, Acta. Math. Scientia 2011, 31 B (2),501-511
  12. Fan, E, New Bilinear Backlund Transformation and Lax Pair for the Supersymmetric Two-Boson Equation, STUDIES IN APPLIED MATHEMATICS, 127, 3, 2011, 284-301
  13. Fan, EG; Chow, KW, Darboux covariant Lax pairs and infinite conservation laws of the (2+1)-dimensional breaking soliton equation, JOURNAL OF MATHEMATICAL PHYSICS, 52, 2, 2011
  14. Fan, EG, The integrability of nonisospectral and variable-coefficient KdV equation with binary Bell polynomials, PHYSICS LETTERS A, 375, 3, 2011, 493-497
  15. Y. C. Hon and ENGUI FAN, Binary Bell polynomial approach to the non-isospectral and variable-coefficient KP equations, IMA Journal of Applied Mathematics (2011)1-16
  16. Y. C. Hon and ENGUI FAN, Super quasiperiodic wave solutions and asymptotic analysis for N=1 supersymmetric KdV-TYPE equations, Theoretical and Mathematical Physics, 166 (3):317-336 (2011)
  17. Wen-Xiu Ma, Engui Fan, Linear superposition principle applying to Hirota bilinear equations, Computers and Mathematics with Applications 61 (2011) 950-959
  18. LIN LUO, WEN-XIU MA and ENGUI FAN, AN ALGEBRAIC STRUCTURE OF ZERO CURVATURE REPRESENTATIONS ASSOCIATED WITH COUPLED INTEGRABLE COUPLINGS AND APPLICATIONS TO T-SYMMETRY ALGEBRAS, International Journal of Modern Modern Physics B Vol.25, Nos. 23 &24(2011)3237-3252
  19. Fu, JX; Yau, ST, A Note on small deformations of balanced manifolds, COMPTES RENDUS MATHEMATIQUE, 349, 13-14, 2011
  20. Gu, XM, GLOBAL WELLPOSEDNESS FOR A TRANSPORT EQUATION WITH SUPER-CRITIAL DISSIPATION, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 10, 2, 2011
  21. Guo, KY; Huang, HS, ON MULTIPLICATION OPERATORS ON THE BERGMAN SPACE: SIMILARITY, UNITARY EQUIVALENCE AND REDUCING SUBSPACES, JOURNAL OF OPERATOR THEORY, 65, 2, 2011
  22. Lei, Z; Zhang, QS, A Liouville theorem for the axially-symmetric Navier-Stokes equations, JOURNAL OF FUNCTIONAL ANALYSIS, 261, 8, 2011
  23. Lei, Z; Lin, FH; Zhou, Y, Global Solutions of the Evolutionary Faddeev Model with Small Initial Data, ACTA MATHEMATICA SINICA-ENGLISH SERIES, 27, 2, 2011
  24. Lei, Z; Wang, Y, Global solutions for micro-macro models of polymeric fluids, JOURNAL OF DIFFERENTIAL EQUATIONS, 250, 10, 2011
  25. Lei, Z; Zhang, QS, STRUCTURE OF SOLUTIONS OF 3D AXISYMMETRIC NAVIER-STOKES EQUATIONS NEAR MAXIMAL POINTS, PACIFIC JOURNAL OF MATHEMATICS, 254, 2, 2011
  26. Lei, Z; Lin, FH, Global Mild Solutions of Navier-Stokes Equations, COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 64, 9, 2011
  27. Wang, K, Global exact boundary controllability for 1-D quasilinear wave equations, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 34, 3, 2011
  28. Gu, QL; Li, TS, Exact boundary observability for quasilinear wave equations in a planar tree-like network of strings, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 95, 1, 2011
  29. Chen, WB; Gunzburger, M; Hua, A PARALLEL ROBIN-ROBIN DOMAIN DECOMPOSITION METHOD FOR THE STOKES-DARCY SYSTEM, SIAM JOURNAL ON NUMERICAL ANALYSIS, 49, 3, 2011
  30. Li, TS; Rao, BP, Asymptotic controllability for linear hyperbolic systems, COMPTES RENDUS MATHEMATIQUE, 349, 19-20, 2011
  31. Li, TS; Rao, B, Asymptotic controllability for linear hyperbolic systems, ASYMPTOTIC ANALYSIS, 72, 3-4, 2011
  32. Gu, Qilong ; Li, Tatsien , Exact boundary controllability for quasilinear hyperbolic systems on a tree-like network and its applications, SIAM Journal on Control and Optimization, vol.4 no. 4, 2011
  33. Gu, QL; Li, TS, EXACT BOUNDARY CONTROLLABILITY FOR QUASILINEAR HYPERBOLIC SYSTEMS ON A TREE-LIKE NETWORK AND ITS APPLICATIONS, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 49, 4, 2011
  34. Lin, Wei; Ma, Huanfei; Feng, Jianfeng; Chen, Guanrong, Locating unstable periodic orbits, Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 82, no. 4,2011
  35. 刘兰明,刘宪高,可压液晶系统强解的破裂准则,数学年刊,2011(4),393-406
  36. 马文雅,刘宪高,关于可压液晶组能力有界性,数学年刊,2011,32A(1),1-12
  37. Lou, HW, OPTIMALITY CONDITIONS FOR SEMILINEAR PARABOLIC EQUATIONS WITH CONTROLS IN LEADING TERM, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 17, 4, 2011
  38. Lou, HW; Yang, R, Conditions for distinguishability and observability of switched linear systems, NONLINEAR ANALYSIS-HYBRID SYSTEMS, 5. 3, 2011
  39. Liu, B; Lu, WL; Chen, TP, Generalized Halanay Inequalities and Their Applications to Neural Networks with Unbounded Time-Varying Delays, IEEE TRANSACTIONS ON NEURAL NETWORKS, 22, 9, 2011
  40. Lu, WL; Atay, FM; Jost, J, CONSENSUS AND SYNCHRONIZATION IN DISCRETE-TIME NETWORKS OF MULTI-AGENTS WITH STOCHASTICALLY SWITCHING TOPOLOGIES AND TIME, NETWORKS AND HETEROGENEOUS MEDIA, 6, 2, 2011
  41. BO LIU, WENLIAN LU, AND TIANPING CHEN, CONSENSUS IN NETWORKS OF MULTIAGENTS WITH SWITCHING TOPOLOGIES MODELED AS ADAPTED STOCHASTIC PROCESSES, SIAM J. CONTROL OPTIM., Vol. 49, No. 1, 227-253
  42. Liu Bo, Lu Wenlian, Chen Tianping, Global almost sure self-synchronization of Hopfield networks with randomly switching connections
  43. Wenlian Lu, Lili Wang, Tianping Chen, On Attracting Basins of Multiple Equilibria of a Class of Cellular Neural Networks
  44. Lu, Zhi; Yu, Li; Topological types of 3-dimensional small covers, Forum Math. 23(2011), no.2, 245-284
  45. Cao, Xiaoyu; Lu, Zhi; Cohomological rigidity and the number of homeomorphism types for small covers over prisms. Topology Appl. 158 (2011), no.6, 813-834.
  46. Lu, Zhi; Panov, Taras Moment-angle complexes from simplicial posets, Cent. Eur. J. Math. 9(2011), no. 4, 715-730
  47. Ma, JM, High distance Heegaard splittings from involutions, TOPOLOGY AND ITS APPLICATIONS, 158, 3, 2011
  48. Ma, JM, Hyperbolicity of the genus two separating curve complex, GEOMETRIAE DEDICATA, 152, 1, 2011
  49. Ma, JM; Yu, B, GENUS TWO SMALE-WILLIAMS SOLENOID ATTRACTORS IN 3-MANIFOLDS, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 20, 6, 2011
  50. KUN DU,JIMING MA, RUIFENG QIU, MINGXING ZHANG, HEEGAARD GENERA OF ANNULAR 3-MANIFOLDS, Journal of Knot Theory and Its Ramifications, Vol.20, No. 4 (2011) 547-566
  51. Hua, P; Qiu, WY; Ren, FY; Lv, Generalized Einstein relation and the Metzler-Klafter conjecture in a composite-subdiffusive regime, PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 290, 16, 2011
  52. Wang, J; Qiu, WY; Wong, R, Uniform asymptotics for Meixner-Pollaczek polynomials with varying parameters, COMPTES RENDUS MATHEMATIQUE, 349, 19-20, 2011
  53. 邱维元,杨静桦,尹永成,P1(CP)上有理函数的Julia集是一致完全集,中国数学,2001年第41卷,第10期:849-853
  54. Jin-Rong Liang, Jun Wang, Long-Jin Lu, Hui GU, Wei-Yuan Qiu, Fu-Yao Ren; Fractional Fokker-Planck Equation and Black-Scholes Formula in Composition-Diffusive Regime
  55. Su, YF; Bai, ZJ, SOLVING RATIONAL EIGENVALUE PROBLEMS VIA LINEARIZATION, SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 32, 1, 2011
  56. Wang, J, Growth and poles of meromorphic solutions of some difference equations, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 391, 1, 2011
  57. Zhen Liu and Jun Wang, Value-Sharing of meromorphic functions and differential polynomials, Journal of Mathematical Research & Exposition, 31 (2011), no. 4, 735-741
  58. Wang, K, Exact boundary controllability of nodal profile for 1-D quasilinear wave equations, FRONTIERS OF MATHEMATICS IN CHINA, 6, 3, 2011
  59. Wang, K, Exact boundary controllability for a kind of second-order quasilinear hyperbolic systems, CHINESE ANNALS OF MATHEMATICS SERIES B, 32, 6, 2011
  60. Ronald G. Douglas, Kai Wang, A harmonic analysis approach to essential normality of principal submodules, Journal of Functional Analysis 261 (1011)3155-3180
  61. Wang, LB, Direct problem and inverse problem for the supersonic plane flow past a curved wedge, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 34, 18, 2011
  62. WEIPING LI AND QINGXUE WANG, AN SL2(C) ALGEBRO-GEOMETRIC INVARIANT OF KNOTS, International Journal of Mathematics, Vol. 22, No. 9 (2011) 1209-1230
  63. Peipei Shang, Zhiqiang Wang, Analysis and control of a scalar conservation law modeling a highly re-entrant manufacturing system
  64. Shi, XH; Wei, YM; Zhang, W, CONVERGENCE OF GENERAL NONSTATIONARY ITERATIVE METHODS FOR SOLVING SINGULAR LINEAR EQUATIONS, SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 32, 1, 2011
  65. Wei, YM; Deng, CY, A note on additive results for the Drazin inverse, LINEAR & MULTILINEAR ALGEBRA, 59, 12, 2011
  66. Li, Zi-cai, Huang, Hung-Tsai, Wei, YM, I 11-conditioning of the truncated singular value decomposition, Tikhonov regularization and their applications to numerical partial differential equations, Numer. Linear Algebra Algebra Appl. 18 (2011), no.2, 2015-221
  67. Chu, Delin; Lin, Lijing; Tan, Roger C. E.; Wei, Yinmin; Conditon numbers and perturbation analysis for the Tikhonov regularization of discrete ill-posed problems, Numer. Linear Algebra Algebra Appl. 18(2011), no. 1, 87-103
  68. Huang, Jin; Huang, Hung-Tsai; Li, Zi-Cai; Wei, Yinmin; Stability analysis via condition number and effective condition number for the first kind boundary integral equations by advanced quadrature methods, a comparison, Eng. Anal. Bound. Elem. 35(2011), no.4, 667-677
  69. Lam,James; Li, Zhao; Wei, Yinmin; Feng, Jun-e; Chung, Kwok Wai; Estimates of the spectral condition number, Linear Multilinear Algebra 56(2011), no. 3, 249-260
  70. Lin, Bin; Bao, Liang; Lin, Yiqin; Wei,Yimin; Model-order reduction of k-th order MIMO dynamical systems using block k-th order Krylov subspaces, Int. J. Comput. Math. 88(2011), no.1, 150-162
  71. Deng, Chunyuan; Wei,Yimin; Representations for the Drazin inverse of 2X2 block-operator matrix with singular Schur complement Linear Algebra and its Applications 435(2011)2766-2783
  72. Shi, Xinghua; Wei, Yimin; Zhang, Wen, Convergence of general nonstationary iterative methods for solving singular linear equations, SIAM Journal on Matrix Analysis and Applications, vol. 3, no.1, 2011
  73. ANTONIO SEGATT AND HAO WU, FINITE DIMENSIONAL REDUCTION AND CONVERGENCE TO EQUILIBRIUM FOR INCOMPESSIBLE SMECTIC-A LIQUID CRYSTAL FLOWS, SLAM J. MATH. ANAL., Vol. 43, No. 6, 2448-2481, 2011
  74. M. Grasselli and H. Wu, Finite-dimensional global attractor for a system modeling the 2D nematic liquid crystal flow, Z. Angew. Math. Phys. 62(2011), 979-992
  75. Mao, XF; Wu, QS, A CRITERION FOR GORENSTEIN ALGEBRAS TO BE REGULAR, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139, 5, 2011
  76. Wu, QS; Zhu, C, Skew group algebras of Calabi-Yau algebras, JOURNAL OF ALGEBRA, 340, 1, 2011
  77. Peng, J; Wu, QS; Kan, HB, On Symmetric Boolean Functions With High Algebraic Immunity on Even Number of Variables, IEEE TRANSACTIONS ON INFORMATION THEORY, 57, 10, 2011
  78. Gao, QJ; Wu, ZM; Zhang, SG, Applying multiquadric quasi-interpolation for boundary detection, COMPUTERS & MATHEMATICS WITH APPLICATIONS, 62, 16, 2011
  79. Pengzi Miao, Luen-Fai Tam and Naqing Xie, Critical Points of Wang-Yau Quasi- Local Energy, Annales Henri Poincare, 12(2011)
  80. Xie, QH, STRONGLY LIFTABLE SCHEMES AND THE KAWAMATA-VIEHWEG VANISHING IN POSITIVE CHARACTERISTIC II, MATHEMATICAL RESEARCH LETTERS, 18, 2, 2011
  81. Xie, QH, DECOMPOSITION OF DE RHAM COMPLEXES WITH SMOOTH HORIZONTAL COEFFICIENTS FOR SEMISTABLE REDUCTIONS, PACIFIC JOURNAL OF MATHEMATICS, 254, 2, 2011
  82. Xie, QH, A characterization of counterexamples to the kodaira-ramanujam vanishing theorem on surfaces in positive characteristic, CHINESE ANNALS OF MATHEMATICS SERIES B, 32, 5, 2011
  83. Xin, YL, Mean Curvature Flow with Bounded Gauss Image, RESULTS IN MATHEMATICS, 59, 3-4, 2011
  84. Xue, JG; Alfa, AS, Geometric tail of queue length of low-priority customers in a nonpreemptive priority MAP/PH/1 queue, QUEUEING SYSTEMS, 69, 1, 2011
  85. Qi-Ming He, Hanqin Zhang, Jungong Xue, Algorithms of Coxianization of Phase-Type Generators, INFORMS Journal on Computing, Vol23, no 1, 2011, 153-164
  86. Wang, KZ; Yan, J, The rate of convergence of the Lax-Oleinik semigroup-degenerate fixed point case, SCIENCE CHINA-MATHEMATICS, 54, 3, 2011
  87. Deng, ZC; Yang, L; Chen, N, Uniqueness and stability of the minimizer for a binary functional arising in an inverse heat conduction problem, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 382, 1, 2011
  88. Deng, ZC; Yang, L, An inverse problem of identifying the coefficient of first-order in a degenerate parabolic equation, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 235, 15, 2011
  89. Richard Rochberg, Xiang Tang, Yi-jun Yao, A Survey on Rankin-Cohen Deformations, Fields Institute Communications, Vol.61, 2011
  90. Zhang, J; Gao, MN; Yuan, XP, KAM tori for reversible partial differential equations, NONLINEARITY, 24, 4. 2011
  91. Yuan, XP, A KAM Theorem with Applications to Partial Differential Equations of Higher Dimensions (vol 275, pg 97, 2007), COMMUNICATIONS IN MATHEMATICAL PHYSICS, 305, 3, 2011
  92. Liu, JJ; Yuan, XP, A KAM Theorem for Hamiltonian Partial Differential Equations with Unbounded Perturbations, COMMUNICATIONS IN MATHEMATICAL PHYSICS, 307, 3, 2011
  93. Zhang, Q, STATIONARY STOCHASTIC VISCOSITY SOLUTIONS OF SPDES, STOCHASTICS AND DYNAMICS, 11, 4, 2011
  94. Piotr Oprocha and Guo Hua Zhang, Dimensional entropy over sets and fibers, Nonlinearity, 24(2011), 2325-2346
  95. Wen Huang, Xiangdong Ye and Guo Hua Zhang, Local entopy theory for a countable discrete amenable group action, Journal of Functional Analysis, 261(2011), no. 4, 1028-1082
  96. Piotr Oprocha and Guo Hua Zhang, On local aspects of topological weak mixing in dimension one and beyong, Studia Mathematica, 202(2011), no. 3, 261-288
  97. Yongqian Zhang, Steady supersonic flow over a bending wall, Nonlinear Analysis: Real World Applications, 12(2011)167-189
  98. Zhang, YX, THE MEAN VELOCITY OF TWO-STATE MODELS OF MOLECULAR MOTOR, MODERN PHYSICS LETTERS B, 25, 21, 2011, 1725-1747
  99. Zhang, YX, Cargo transport by several motors, PHYSICAL REVIEW E, 83, 1, 2011
  100. Zhang, YX, Growth and Shortening of Microtubules A TWO-STATE MODEL APPROACH, JOURNAL OF BIOLOGICAL CHEMISTRY, 286, 45, 2011, 39433-39449
  101. Yunxin Zhang, Periodic one-dimensional hopping model with transitions between nonadjacent states, PHYSICAL REVIEW E 84, 03(2011)
  102. Yunxin Zhang, Michael E. Fisher, Measuring the Limping of Processive Motor Proteins, J Stat Phys (2011)142:1218-1251
  103. ZHANG YunXin, An effective description of a periodic one-dimensional hopping model, SCINECE CHINA, Vol.54 No.3:401-405, 2011
  104. Zhou, Y; Lai, NA, POTENTIAL WELL AND EXACT BOUNDARY CONTROLLABILITY FOR SEMILINEAR WAVE EQUATIONS, ADVANCES IN DIFFERENTIAL EQUATIONS, 16, 11-12, 2011
  105. Zhou, Y, Global classical solutions to partially dissipative quasilinear hyperbolic systems, CHINESE ANNALS OF MATHEMATICS SERIES B, 32, 5, 2011
  106. Lai, NA; Zhou, Y, Global existence of solutions of the critical semilinear wave equations with variable coefficients outside obstacles, SCIENCE CHINA-MATHEMATICS, 54, 2, 2011
  107. Zhou, Y; Xu, W, Almost global existence for quasilinear wave equations with inhomogeneous terms in 3D, FORUM MATHEMATICUM, 23, 6, 2011
  108. Caihong Wang and Shenglin Zhu, FAITHFULLY FLAT HOPF BI-GALOIS EXTENSIONS, Communications in Algebra, 39:2473-2488, 2011

 

 

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073